Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 87, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 3:11 AM CDT for Clay County, Coosa County, Talladega County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 3:11 AM CDT (08:11 UTC)
- Expired
- Sep 21, 2009, 6:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AL, Coosa County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:30 AM CDT | FLASH FLOOD | 1 W Millerville, AL | SEVERAL ROADS WERE BARRICADED IN SOUTHWESTERN CLAY COUNTY NEAR THE TOWN OF MILLERVILLE DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2060 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 210811
FFWBMX
ALC027-037-121-211100-
/O.NEW.KBMX.FF.W.0087.090921T0811Z-090921T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 AM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 600 AM CDT
* AT 300 AM CDT...NATIONAL WEATHER SERVICE RADARS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA...
MOVING NORTHEAST AT 10 MPH. THE RADAR HAS ESTIMATED RAINFALL
AMOUNTS OF 1 TO 2 INCHES FROM LAY LAKE DAM TO SYLACAUGA SINCE 2 AM
CDT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE...
PRODUCING FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODSTOCK...UNITY...SYCAMORE...STRICKLAND CROSSROADS...PARKDALE...
MARBLE VALLEY...HANOVER...FAYETTEVILLE AND BLUE SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3311 8600 3280 8642 3287 8646 3294 8652
3307 8651 3313 8646 3319 8650 3321 8649
3321 8646 3325 8646 3326 8643 3328 8644
3331 8624 3330 8593 3311 8593
$$
582 follow-up statements
000
WGUS74 KBMX 210859
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CDT MON SEP 21 2009
ALC027-037-121-211100-
/O.CON.KBMX.FF.W.0087.000000T0000Z-090921T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOSA AL-CLAY AL-TALLADEGA AL-
359 AM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHWESTERN TALLADEGA...SOUTHWESTERN CLAY AND NORTHWESTERN COOSA
COUNTIES...
AT 356 AM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT A
THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. THE
HEAVIEST RAINFALL IS NEAR BENTLYVILLE...TO HANOVER...TO PARKDALE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSTOCK...
TALLADEGA SPRINGS...SYLACAUGA...SYCAMORE...STEWARTVILLE...PARKDALE...
FAYETTEVILLE...CHILDERSBURG AND BLUE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3311 8600 3280 8642 3287 8646 3294 8652
3307 8651 3313 8646 3319 8650 3321 8649
3321 8646 3325 8646 3326 8643 3328 8644
3331 8624 3330 8593 3311 8593
$$000
WGUS74 KBMX 211014
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 AM CDT MON SEP 21 2009
ALC027-037-121-211100-
/O.CON.KBMX.FF.W.0087.000000T0000Z-090921T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOSA AL-CLAY AL-TALLADEGA AL-
514 AM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHWESTERN TALLADEGA...SOUTHWESTERN CLAY AND NORTHWESTERN COOSA
COUNTIES...
AT 513 AM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT
THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. AN
ADDITIONAL 1 INCH OF RAIN IS POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNITY...
WOODSTOCK...WEOGUFKA...TALLADEGA SPRINGS...SYLACAUGA...SYCAMORE...
STRICKLAND CROSSROADS...STEWARTVILLE...PARKDALE...MARBLE VALLEY...
FAYETTEVILLE...CHILDERSBURG AND BLUE SPRINGS
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3311 8600 3280 8642 3287 8646 3294 8652
3307 8651 3313 8646 3319 8650 3321 8649
3321 8646 3325 8646 3326 8643 3328 8644
3331 8624 3330 8593 3311 8593
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 11:30 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 20, 11:30 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1130 PM CDT SUN SEP 20 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION...ANOTHER ACTIVE NIGHT WITH SEVERAL REPORTS OF FLASH FLOODING. CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL SECTIONS MOVING SLOWLY EASTWARD. WENT AHEAD AND RAISED POPS FROM TCL EASTWARD. NO OTHER CHANGES. && .AVIATION...06Z TAF DISCUSSION. FIRST 6 HOURS OF FORECAST BASED ON THE LINE OF THUNDERSTORMS TRACKING ACROSS CENTRAL ALABAMA. IT NOW LOOKS LIKE THE RAIN HAS ENDED AT TUSCALOOSA AND IS NOW BEGINNING TO IMPACT BHM AND EET. GRADUAL WEAKENING IS EXPECTED ALONG THE NORTHERN END OF THE LINE SO ONLY INCLUDED RAIN FOR A COUPLE OF HOURS AT ANB AFTER 0730Z. LOW CLOUDS WILL LIKELY DEVELOP BY 08Z AT ALL LOCATIONS AND CONVECTION SHOULD DIMINISH IN BOTH COVERAGE AND INTENSITY. VISIBILITY WILL DROP TO BETWEEN 3 AND 5 MILES AFTER 09Z. A FEW SHOWERS WILL LIKELY LINGER THROUGH THE NIGHT WITH INCREASING COVERAGE ONCE AGAIN AFTER 15Z. BY MIDDAY THUNDERSTORMS ARE LIKELY AREA WIDE AGAIN AND WILL BE MOST NUMEROUS WITHIN 3 HOURS OF SUNSET. AFTER SUNSET...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN SLOWLY DIMINISH IN COVERAGE AND INTENSITY ALTHOUGH ISOLATED THUNDERSTORMS WILL LIKELY LINGER THROUGH 06Z. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL 7 AM CDT MONDAY. &&
Hazardous weather outlook, Sep 20, 9:08 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 908 PM CDT SUN SEP 20 2009 ALZ011>015-017>050-220200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 908 PM CDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ...FLASH FLOOD WATCH THROUGH MONDAY MORNING... SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...WITH HEAVY RAINFALL AT TIMES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY DUE TO FLASH FLOODING. 12/SIRMON
In the hours before
Local storm report, Sep 20, 10:17 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD 3 S HOLT 33.21N 87.51W
09/20/2009 TUSCALOOSA AL BROADCAST MEDIA
STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED.
&&
GGOGGINSLocal storm report, Sep 20, 10:27 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM FLASH FLOOD CARROLLTON 33.26N 88.10W
09/20/2009 PICKENS AL LAW ENFORCEMENT
NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
CARROLLTON DUE TO HIGH WATER.
&&
KLOREKSpecial weather statement, Sep 20, 11:01 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1101 PM CDT SUN SEP 20 2009 ALZ023>025-032-034-210500- BIBB-HALE-JEFFERSON-SHELBY-TUSCALOOSA- 1101 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...HALE...JEFFERSON...SHELBY AND TUSCALOOSA COUNTIES UNTIL MIDNIGHT CDT... AT 1100 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VESTAVIA HILLS TO MERTZ... OR ALONG A LINE EXTENDING FROM VESTAVIA HILLS TO 12 MILES WEST OF BRENT...MOVING EAST AT 15 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... EOLINE. HELENA. VERIZON MUSIC CENTER AT OAK MOUNTAIN. PELHAM. OAK MOUNTAIN STATE PARK. SILURIA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Local storm report, Sep 20, 11:21 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD HACKLEBURG 34.27N 87.83W
09/20/2009 MARION AL PUBLIC
WATER OVER THE ROADWAY ON UNION CEMETERY ROAD IN
HACKLEBURG CAUSING THE ROADWAY TO BE IMPASSIBLE.
0700 PM FLASH FLOOD FAYETTE 33.69N 87.83W
09/20/2009 FAYETTE AL EMERGENCY MNGR
FLOODING REPORTED ON SEVERAL STREETS IN DOWNTOWN FAYETTE.
0735 PM FLASH FLOOD 1 W PICKENSVILLE 33.23N 88.29W
09/20/2009 PICKENS AL EMERGENCY MNGR
WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY 86 JUST
WEST OF PICKENSVILLE.
0735 PM FLASH FLOOD 5 WSW CARROLLTON 33.24N 88.18W
09/20/2009 PICKENS AL EMERGENCY MNGR
WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY 86
BETWEEN CARROLLTON AND PICKENSVILLE.
0735 PM FLASH FLOOD 1 W PICKENSVILLE 33.23N 88.29W
09/20/2009 PICKENS AL EMERGENCY MNGR
WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY
86...JUST WEST OF PICKENSVILLE.
0955 PM FLASH FLOOD 3 S HOLT 33.21N 87.51W
09/20/2009 TUSCALOOSA AL BROADCAST MEDIA
STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED.
1024 PM FLASH FLOOD CARROLLTON 33.26N 88.10W
09/20/2009 PICKENS AL LAW ENFORCEMENT
NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
CARROLLTON DUE TO HIGH WATER.
&&
KLOREKSpecial weather statement, Sep 20, 11:55 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1155 PM CDT SUN SEP 20 2009 ALZ025-033>035-210600- BIBB-CHILTON-PERRY-SHELBY- 1155 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...CHILTON...PERRY AND SHELBY COUNTIES UNTIL 100 AM CDT... AT 1154 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALABASTER TO HARRISBURG... OR ALONG A LINE EXTENDING FROM ALABASTER TO 8 MILES SOUTH OF BRENT... MOVING EAST AT 20 MPH. WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WEST CENTREVILLE. SIX MILE. WILTON. TALLADEGA NATIONAL FOREST. RANDOLPH. MINOOKA PARK. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 21, 12:50 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 AM CDT MON SEP 21 2009 ALZ025-033>035-210630- BIBB-CHILTON-PERRY-SHELBY- 1250 AM CDT MON SEP 21 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...CHILTON...PERRY AND SHELBY COUNTIES UNTIL 130 AM CDT... AT 1249 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHELSEA TO 6 MILES SOUTHWEST OF TALLADEGA NATIONAL FOREST...OR ALONG A LINE EXTENDING FROM CHELSEA TO 12 MILES SOUTHEAST OF BRENT...MOVING EAST AT 25 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TALLADEGA NATIONAL FOREST. RANDOLPH. MINOOKA PARK. STANTON. MAPLESVILLE. UNION GROVE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 7:40 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 4:27 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:19 AM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 11:56 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more | 4 hr |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:24 PM CDT | Tornado Warning | BMX | Greene, Sumter | 51 min |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:09 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.